Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 122, NWS Green Bay, WI

July 15, 2017Brown County, Outagamie County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 15, 2017, 7:56 PM CDT for Brown County, Outagamie County, Wisconsin. It was in force for 49 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2017, 7:56 PM CDT (00:56 UTC)
Expired
Jul 15, 2017, 8:45 PM CDT
In force
49 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brown County, WI, Outagamie County, WI

The radar

The Green Bay radar (KGRB), 10 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 8:15 PM CDTTSTM WND DMGHobart, WI4 INCH BRANCH DOWN. ALSO PEA SIZE HAIL.
Jul 15, 8:22 PM CDTTSTM WND GST 641 Sw Ashwaubenon, WIMEASURED GUST TO 56 KTS AT GRB ASOS.
Jul 15, 8:27 PM CDTHAIL 0.5Hobart, WISLIGHTLY LARGER THAN HALF INCH HAIL...DIME SIZE
Jul 15, 8:30 PM CDTTSTM WND GST 503 Sw De Pere, WILESS THAN 2 INCH DIAMETER TREE LIMBS DOWN. ALSO PEA SIZE HAIL. TOWN OF LAWRENCE.
Jul 15, 8:30 PM CDTTSTM WND GST 50De Pere, WIALSO PEA SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 5:53 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.9 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1456 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

184 
WUUS53 KGRB 160056
SVRGRB
WIC009-087-160145-
/O.NEW.KGRB.SV.W.0122.170716T0056Z-170716T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
756 PM CDT SAT JUL 15 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Western Brown County in northeastern Wisconsin...
  Eastern Outagamie County in northeastern Wisconsin...

* Until 845 PM CDT.

* At 756 PM CDT, a severe thunderstorm was located near Pulaski, or 9
  miles northwest of Green Bay, moving south at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Green Bay around 800 PM CDT. 
  Bellevue Town around 810 PM CDT. 
  Kaukauna around 830 PM CDT. 

Other locations impacted by this severe thunderstorm include Little
Rapids, Anston, Kunesh, Chicago Corners, Lark, Oneida, De Pere,
Lambeau Field, Ledgeview and Hobart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4459 8829 4459 8824 4465 8824 4466 8825
      4467 8820 4468 8807 4468 8805 4430 8793
      4427 8826
TIME...MOT...LOC 0056Z 350DEG 27KT 4458 8817 

HAIL...0.75IN
WIND...60MPH
 
$$

RDM
3 follow-up statements
654 
WWUS53 KGRB 160111
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
811 PM CDT SAT JUL 15 2017

WIC009-087-160145-
/O.CON.KGRB.SV.W.0122.000000T0000Z-170716T0145Z/
Brown WI-Outagamie WI-
811 PM CDT SAT JUL 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WESTERN BROWN AND EASTERN OUTAGAMIE COUNTIES...

At 810 PM CDT, a severe thunderstorm was located 7 miles west of
Green Bay, moving south at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is possible. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Bellevue Town around 815 PM CDT. 
  Kaukauna around 830 PM CDT. 

Other locations impacted by this severe thunderstorm include Little
Rapids, Chicago Corners, Lark, Oneida, De Pere, Lambeau Field,
Ledgeview, Hobart, Leo Frigo Bridge and Greenleaf.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4459 8829 4459 8824 4460 8821 4460 8815
      4462 8803 4430 8793 4427 8826
TIME...MOT...LOC 0110Z 350DEG 27KT 4447 8814 

HAIL...1.00IN
WIND...60MPH
 
$$

RDM
630 
WWUS53 KGRB 160120
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
820 PM CDT SAT JUL 15 2017

WIC009-087-160145-
/O.CON.KGRB.SV.W.0122.000000T0000Z-170716T0145Z/
Brown WI-Outagamie WI-
820 PM CDT SAT JUL 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WESTERN BROWN AND EASTERN OUTAGAMIE COUNTIES...

At 820 PM CDT, a severe thunderstorm was located 9 miles southwest of
Bellevue Town, or 10 miles southwest of Green Bay, moving south at 30
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of
western Brown and eastern Outagamie Counties, including the following
locations: Little Rapids, Chicago Corners, Lark, Oneida, De Pere,
Lambeau Field, Ledgeview, Hobart, Leo Frigo Bridge and Greenleaf.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4456 8828 4456 8812 4459 8802 4430 8793
      4427 8826
TIME...MOT...LOC 0120Z 350DEG 27KT 4439 8812 

HAIL...1.00IN
WIND...60MPH
 
$$

RDM
430 
WWUS53 KGRB 160127
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
827 PM CDT SAT JUL 15 2017

WIC009-087-160145-
/O.CON.KGRB.SV.W.0122.000000T0000Z-170716T0145Z/
Brown WI-Outagamie WI-
827 PM CDT SAT JUL 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WESTERN BROWN AND EASTERN OUTAGAMIE COUNTIES...

At 826 PM CDT, a severe thunderstorm was located 9 miles northeast of
Kaukauna, or 12 miles southwest of Green Bay, moving south at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...64 mph wind was reported at Austin Straubel Airport in 
         Green Bay. 

IMPACT...Expect damage to roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of
western Brown and eastern Outagamie Counties, including the following
locations: Little Rapids, Chicago Corners, Lark, Oneida, De Pere,
Lambeau Field, Ledgeview, Hobart, Leo Frigo Bridge and Greenleaf.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4456 8828 4456 8812 4459 8802 4430 8793
      4427 8826
TIME...MOT...LOC 0126Z 350DEG 27KT 4434 8811 

HAIL...0.75IN
WIND...60MPH
 
$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 6:16 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 15, 6:16 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
616 PM CDT Sat Jul 15 2017

Updated aviation portion for 00Z TAF issuance

.SYNOPSIS...
Issued at 229 PM CDT Sat Jul 15 2017

Scattered thunderstorms through this evening, then a couple days
of quiet weather. Humid conditions and more thunderstorms will
return mid-week.

A band of westerlies was located across northeast Canada, flowing
around a deep upper low over northern Hudson Bay. Farther south,
another fairly amplified band of westerlies stretched across
southern Canada and the northern CONUS. Within that branch of the
flow, there were troughs along the West Coast and over New
England, with a ridge over the Intermountain West. That branch of
the flow will amplify a bit more during the next 24 hours and then
begin to deamplify as the main features within it become
progressive. There will also be some consolidation of the flow
across NOAM, with much of Canada becoming dominated by flow around
the Hudson Bay upper low. Meanwhile, a lower amplitude flow is
forecast to persists across the CONUS from mid-week into the
upcoming weekend and beyond. The medium range models have tried
that before in the past few weeks, only to have the western
ridge/eastern trough pattern reappear. We'll see what happens this
time.

Air masses moving across the region favor temperatures falling
off to a little below normal the next couple days, then warming
back to near or above normal for the rest of the forecast period.
But temperatures are likely to be held back on days with
widespread clouds and convection. At least a couple more humid
days are likely mid-week. The area will spend enough time near the
main frontal zone lingering near the southern edge of the
westerlies to result in above normal precipitation amounts for the
period. Totals could end up being quite heavy, depending on the
movement of individual convective systems.
&&

.SHORT TERM...Tonight and Sunday
Issued at 229 PM CDT Sat Jul 15 2017

The latest RAP analysis and satellite/radar imagery show a cold
front stretching from just northwest of Minneapolis to northwest WI
early this afternoon.  12z soundings from GRB and MSP indicate a
rather stout cap in place across the region, beneath an elevated
mixed layer comprised of some very dry air. Will probably take until
after 21z for convection to break through the cap, which the
mesomodels support as well.  Once developed, ml capes upwards of
2000 j/kg and 0-6km bulk shear of 30-35 kts will be supportive of
severe thunderstorms capable of producing damaging straight line
winds and large hail.  The storms should then proceed southeast from
north-central WI late this afternoon, into central and northeast WI
by early this evening.  Besides severe weather potential, forecast
also centers on gusty north winds.

Tonight...The cold front will continue to move southeast across
central and northeast WI during the evening before exiting around
midnight. Instability and shear will remain supportive for severe
thunderstorms until the front exits, including damaging winds and
large hail.  Behind the front, north winds will ramp up and will
likely become gusty along the Bay and Lake.  Scattered to broken
cloud cover from north of Lake Superior is expected to reach into
northern WI late tonight, though not sure how far south these clouds
will make it. Did increase sky cover some though.  After a warm and
stormy evening, temps to fall into the mid 50s north to mid 60s
south.

Sunday...High pressure will build in from the north, with winds
turning to the northeast.  With gusts of 20-25 kts and waves
approaching 4ft, will issue a small craft advisory, starting late
Saturday night. Should have some scattered to broken clouds through
late morning/midday before dry air mixes out the clouds. Temps will
be cooler, with highs ranging from the low to mid 70s.

.LONG TERM...Sunday Night Through Saturday
Issued at 229 PM CDT Sat Jul 15 2017

High pressure across the area will create light winds and mostly
clear skies, so temperatures should drop off considerably Sunday
night. Patchy fog could also develop, but that will depend partly
on the coverage and rainfall amounts from today's late
afternoon/evening storms.

Not surprisingly given the flattening of the upper flow, models
started to offer differing ideas on how quickly convection in the
return flow around the high would move into the area. Stayed with
the broad-based blend of guidance for PoPs, and that resulted in
mainly chance PoPs Tuesday through Thursday. Would like to say
we'll be able to add significant detail to those in coming days,
but this may wind up being another one of those situations where
it's tough to gauge convective evolution more than 12 hours in
advance. The overall pattern looks favorable for heavy/excessive
rainfall somewhere near or in the forecast area. Will reflect
this with more aggressive wording in the HWO. A severe risk could
also evolve at some point as well.

Even the relatively flat flow on the medium range guidance tilts
northwest just enough to drive the main frontal zone south of the
area by late in the week, though they also show the return flow
developing pretty quickly. There will probably be a dry day in
there somewhere--most likely Friday.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 616 PM CDT Sat Jul 15 2017

A cold front will move southeast across the area this evening.
Showers and thunderstorms will continue to track south along with
the front, a storms could become severe and produce damaging
winds and large hail. Refined the tempo groups based on the AWIPS
time of arrival tool. After the storms exit, winds will shift to
the north and become gusty late tonight, especially over the Door
Peninsula and along the Lake. Additionally, will likely see sct to
bkn low clouds arrive within a cooler airmass from the north. Not
sure how widespread they will be late tonight into Sunday
morning. Quite possible RHI may turn broken mvfr for short period.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Beach Hazards Statement from Sunday morning through Sunday
evening for WIZ050.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....MPC
LONG TERM......Skowronski
AVIATION.......Kurimski
Hazardous weather outlook, Jul 15, 2:23 PM CDT, 5 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
223 PM CDT Sat Jul 15 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
223 PM CDT Sat Jul 15 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected to develop over north-central
Wisconsin and shift southeast across the area through this
evening. Some of the storms could be severe, producing large hail
and damaging winds. The threat of severe storms should end by
midnight.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorms are possible at times from Tuesday through Thursday.
Atmospheric conditions appear favorable for heavy rainfall with
the storms, which could result in an increased risk of flooding.
A risk for severe storms could also evolve at some point during
the mid-week period, though given the expected weather pattern,
predicting when and where severe storms might occur is not
possible this far in advance.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

LMZ521-522-541>543-161930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
223 PM CDT Sat Jul 15 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Thunderstorms are possible through this evening. Some of the
storms could produce strong wind gusts and hail, and pose a
significant hazard to boaters on the lake and bay.

North winds will become gusty and may become a hazard to small
craft late tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

North to northeast winds will produce waves hazardous to small
craft on the lake and bay Sunday morning into Sunday evening.

Thunderstorms are possible at times from Tuesday through Thursday.
Humid air returning to the region could also result in dense fog
on the lake, which would pose a hazard to boaters at times.

MPC/Skowronski

In the hours before

Special weather statement, Jul 15, 6:44 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Green Bay WI
644 PM CDT SAT JUL 15 2017

WIZ022-160045-
Door WI-
644 PM CDT SAT JUL 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR DOOR COUNTY UNTIL 745 PM CDT...

At 642 PM CDT, Doppler radar was tracking strong thunderstorms from
Marinette to Washington Island. Movement was southeast at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Sturgeon Bay, Jacksonport, Ephraim, Egg Harbor, Newport State Park,
Whitefish Bay, Baileys Harbor, Sister Bay, Peninsula Center and Fish
Creek.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 100 AM CDT for
northeastern Wisconsin.

LAT...LON 4533 8681 4519 8692 4516 8697 4510 8695
      4501 8710 4486 8715 4475 8727 4491 8752
      4494 8745 4507 8736 4514 8740 4523 8731
      4522 8721 4533 8710 4534 8702 4541 8698
      4542 8694 4540 8693 4540 8684 4543 8682
TIME...MOT...LOC 2342Z 299DEG 35KT 4532 8722 4534 8659

MPC
Special weather statement, Jul 15, 6:50 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Green Bay WI
650 PM CDT SAT JUL 15 2017

WIZ035-036-045-160030-
Waushara WI-Wood WI-Portage WI-
650 PM CDT SAT JUL 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WOOD...SOUTHWESTERN
PORTAGE AND NORTHWESTERN WAUSHARA COUNTIES UNTIL 730 PM CDT...

At 650 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Pittsville, or 10 miles northwest of Wisconsin
Rapids, moving southeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wisconsin Rapids, Plainfield, Lake Wazeecha, Nekoosa, Port Edwards,
Biron, Sherry, Vesper, Rudolph and Hancock.

A severe thunderstorm watch remains in effect until 100 AM CDT for
central Wisconsin.

LAT...LON 4464 8992 4419 8935 4405 8960 4424 8960
      4425 8986 4452 9012
TIME...MOT...LOC 2350Z 320DEG 27KT 4453 8996

RDM
Local storm report, Jul 15, 7:19 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
719 PM CDT SAT JUL 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             LENA                    44.95N 88.05W
07/15/2017  M0.75 INCH       OCONTO             WI   TRAINED SPOTTER

            PENNY SIZE HAIL IN LENA

&&

TIMK
Special weather statement, Jul 15, 7:22 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Green Bay WI
722 PM CDT SAT JUL 15 2017

WIZ036-037-045-160130-
Waupaca WI-Waushara WI-Portage WI-
722 PM CDT SAT JUL 15 2017

...STRONG THUNDERSTORMS MOVING ACROSS PORTAGE COUNTY...

At 720 PM CDT, Doppler radar was tracking strong thunderstorms
just north of Stevens Point, moving southeast at 40 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Amherst around 735 PM CDT.
  Chain O' Lakes-King and Hartman Creek State Park around 750 PM
  CDT.
  Waupaca around 800 PM CDT.
  Fremont around 815 PM CDT.

Other locations impacted by this storm include Schmidt Corner,
Northport, Coddington, Borth, Kellner, Ellis, Nelsonville, King, Iola
and Symco.

Those attending the Portage County Fair are in the path of this
storm and should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 100 AM CDT for
central, northeastern and east central Wisconsin.

LAT...LON 4398 8960 4424 8960 4425 8972 4451 8973
      4451 8984 4469 8985 4468 8861 4459 8861
      4459 8874 4424 8874 4424 8889 4398 8889
TIME...MOT...LOC 0020Z 316DEG 34KT 4455 8944

Bersch
Special weather statement, Jul 15, 7:42 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Green Bay WI
742 PM CDT SAT JUL 15 2017

WIZ031-038-039-074-160130-
Southern Oconto County WI-Shawano WI-Outagamie WI-Brown WI-
742 PM CDT SAT JUL 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BROWN...SOUTH CENTRAL
OCONTO...NORTHEASTERN OUTAGAMIE AND EASTERN SHAWANO COUNTIES UNTIL
830 PM CDT...

At 742 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southwest of Oconto to near Pulaski to
10 miles east of Shawano. Movement was south at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Pulaski around 745 PM CDT.
  Green Bay around 815 PM CDT.
  Bellevue Town around 825 PM CDT.

Other locations impacted by these storms include Little Rapids, Hofa
Park, Rose Lawn, Sobieski, Kunesh, South Chase, Freedom, De Pere,
Lambeau Field and Zachow.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 100 AM CDT for
northeastern Wisconsin.

LAT...LON 4442 8790 4432 8814 4437 8840 4478 8842
      4476 8818 4479 8800
TIME...MOT...LOC 0042Z 355DEG 24KT 4476 8806 4470 8818 4475 8838

RDM
Special weather statement, Jul 15, 7:48 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Green Bay WI
748 PM CDT SAT JUL 15 2017

WIZ022-040-160130-
Kewaunee WI-Door WI-
748 PM CDT SAT JUL 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DOOR COUNTY UNTIL 830 PM
CDT...

At 748 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sturgeon Bay, moving southeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sturgeon Bay, Whitefish Bay, Forestville, Clay Banks, Vignes,
Maplewood, Valmy, Institute, Potawatomi State Park and Whitefish
Dunes State Park.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 100 AM CDT for
northeastern Wisconsin.

LAT...LON 4486 8715 4477 8726 4458 8738 4487 8764
      4493 8746 4501 8740 4504 8735 4489 8714
TIME...MOT...LOC 0048Z 332DEG 27KT 4482 8741

MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 7:04 PM CDTSevere Thunderstorm WarningGRBOconto, Shawano41 min
Jul 15, 7:13 PM CDTSpecial Marine WarningGRB62 min
Jul 15, 7:22 PM CDTSpecial Weather StatementGRBPortage, Waupaca, Waushara68 min
Jul 15, 7:42 PM CDTSpecial Weather StatementGRBBrown48 min
Jul 15, 7:48 PM CDTSpecial Weather StatementGRBKewaunee42 min
Jul 15, 8:34 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc, Outagamie, Winnebago56 min
Jul 15, 9:31 PM CDTSpecial Weather StatementGRBCalumet44 min
Jul 15, 9:38 PM CDTSpecial Weather StatementGRBGreen Lake37 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.